# SDR U2RA2020090960006

- Difficulty date: July 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B04328
- Condition: Cracked
- Location: Bs 1820
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS NOTED IN THE WEB OF THE AFT CARGO COMPARTMENT FLOOR AT BODY STATION 1820 LEFT BUTTOCK LINE 14.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 53-60-07-2R-8 REPAIR 8.
